MAUDE Adverse Event Report: STRYKER GMBH SONICANCHOR KIT 2.5X10 MM / FORCE FIBRE #0 / C-2; PIN, FIXATION, SMOOTH

STRYKER GMBH SONICANCHOR KIT 2.5X10 MM / FORCE FIBRE #0 / C-2; PIN, FIXATION, SMOOTH
Model Number 1910-1272S
Medical Device Problem Code Shelf Life Exceeded (1567)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device is implanted.
 
Event or Problem Description
As reported: "products were 1 day past expiration day.Doctor was notified.Doctor will write down in notes post op, and review patient on a regular basis.".
 
Event or Problem Description
As reported: "products were 1 day past experiation day.Doctor was notified.Doctor will write down in notes post op, and review patient on a regular basis.".
 
Additional Manufacturer Narrative
The reported event that sonicanchor kit 2.5x10 mm / force fibre #0 / c-2 was alleged of 'sterile period expired' could be confirmed.Based on investigation, the root cause was attributed to be user related, since it is the responsibility of the medical staff to check the sterility dates of the products that are used on the operative room.As a reminder, the ifu states: ¿ inspection is recommended prior to surgery to determine if implants have been damaged during storage or prior procedures.Ensure that you are familiar with the intended uses, indications/ contraindications, compatibility and correct handling of the implant, which are described in the operative technique manual for the product system.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
SONICANCHOR KIT 2.5X10 MM / FORCE FIBRE #0 / C-2
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7441503
Report Number0008031020-2018-00305
Device Sequence Number1007149
Product Code HTY
UDI-Device Identifier07613327096163
UDI-Public(01)07613327096163
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K143063
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/20/2018
Device Model Number1910-1272S
Device Catalogue Number1910-1272S
Device Lot Number1000250108
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2018
Supplement Date Received by Manufacturer05/25/2018
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR